# SDR IPXA2019021839149

- Difficulty date: February 7, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AFA3121563
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FWD CARGO LT SIDE AT STA 6-30 TO 6-50, INTERCOSTAL IS BENT. REMOVED, FABRICATED AND REPLACED INTERCOSTAL AT STA. 6-30 TO 6-50 IAW DWG AFA3121 AND SRM 51-33-01. (MINOR)
